Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2015 (2015), Article ID 315721, 10 pages
http://dx.doi.org/10.1155/2015/315721
Research Article

Chaotic Stream Cipher-Based Secure Data Communications over Intelligent Transportation Network

China University of Geosciences, Wuhan 430074, China

Received 26 June 2014; Revised 23 October 2014; Accepted 3 November 2014

Academic Editor: Stephen Wang

Copyright © 2015 Wei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Zhang, Shanyu Tang, Liping Zhang, Zhao Ma, and Jun Song, “Chaotic Stream Cipher-Based Secure Data Communications over Intelligent Transportation Network,” International Journal of Antennas and Propagation, vol. 2015, Article ID 315721, 10 pages, 2015. doi:10.1155/2015/315721